# SDR AW6A201140438

- Difficulty date: May 30, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 19,683 hours, 19,685 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL78402
- Condition: Binding
- Location: Nlg
- Part time: 19,683 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"WOW INPUT" CAUTION, "STEERING INOP" CAUTION, AND "WOW OUTPUT FAIL "STATUS, NORMALLY EXTENDED GEAR.  RECEIVED 3 GREEN GEAR DISAGREE MESSAGE EXTINGUISHED.  REARMED NWS.  STEERING RE-ENGAGED.  "WOW INPUT" AND "WOW OUTPUT FAIL" MESSAGE CLEARED DURING TAXI.  FOUND NOSE STRUT INTERNAL PARTS BINDING JAMMED, R2 NLG STRUT ASSY IAW AMM 32-22-01, REF L/P 221069-2 FOR RIGGING OF NOSE WHEEL STEERING.
